# SDR YENA200578

- Difficulty date: October 21, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N597JB
- Make and model: Airbus A320-232
- Aircraft serial: 2307
- Aircraft time: 4,138 hours, 1,380 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LIVE TV SYSTEM INTERMITTENT THEN ELECTRICAL SMELL FROM SEAT ROWS 4 & 5.  LIVE TV SYSTEM TURNED OFF EN ROUTE.  PERFORMED TSM 24-00-00-810-823, INFO NOTICE 2002-T023TR & INSPECTED CEILING, SIDEWALL LIGHTS, SEAT TO SEAT CABLES, VDU'S, CONNECTORS AND NO DISCREPANCIES NOTED.  PASSENGER DID NOT REPORT OR SECOND CREW MEMBER DID NOT CONFIRM ANY ODOR.  THERE WAS A INTERMITTENT LOSS OF LTV AT SEVERAL OTHER SEATS NOT ADJACENT TO REPORTED SEATS.
